# SDR HNAA2019061100169

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 45,023 hours, 42,191 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

RECEIVED A BAGGAGE SMOKE INDICATION AFTER TAKE OFF,CREW PUSHED BAGG EXTINGUISHING BUTTON.  R & R BAGGAGE BAY FIRE EXT. BOTTLES,HRD & METERING BOTTLES IAW AMM 26-23-01.    ON LANDING FIRE TRUCK ROLLED ON, MET A/C. NO O2 MASKS DOWNED OR CALL FOR PAX BRACE. A/C TAXIED TO GATE UNDER OWN POWER.
